# SDR CALA0400427

- Difficulty date: April 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 13,648 hours, 2,112 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LEAK AT LOOSE B-NUT ON LANDING GEAR UP POSITION LINE.  TIGHTENED B-NUT, SERVICED SYSTEM, LEAKED CHECKED.
